| Model Number |
399408 |
| Medical Device Problem Codes |
Fracture (1260); Inappropriate/Inadequate Shock/Stimulation (1574); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
05/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
This lead was capped due to fracture and noise causing inappropriate shocks.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.